Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Dark patches on ankle

I HAVE DARK PATCHES OR SPOTS ON MY ANKLE AND LITTLE ONE ON OTHER PLACE OF MY FOOT THAT ITCH BADLY THEN STOP FOR A WHILE I HAVE TO CLUE WHAT IT COULD BE BUT THE ONES ON MY ANKLES ARE ON THE SAME SPOT ON BOTH FEET. IM 24 OVERWIEGHT AND THESE SPOTS SHOWED UP ABOUT 3-4 MONTHS AGO I DIDNT NOTICE THEM UNTIL THEN...THEY STARTED TO ITCH AND I JUST HAPPEN TO EXAMINE MY FEET AND SAW THEM. I DO USE A POMICE STONE ON MY FEET AND LEGS TWICE A MONTH DUE TO HAVN ALOT OF DRY SKIN PROBLEMS. BUT I DONT KNOW WHAT THESE SPOTS ARE. THEY ARE DARK AND ITCHY AND HURT SOMETIMES WHEN I SCATCH THEM. PLEASE HELP ME
Asked On : Mon, 30 May 2011
Answers:  3 Views:  2491
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi Rene,

It is due to some allergic or sensitive skin areas that you getting those patches. I would suggest you to use a Beaute Creme, with which your Patch problem and itchiness would be removed in 2 weeks only. For more information: Contact: 9222999367
Answered: Mon, 30 May 2011
Dermatologist Dr. Gaurav Patel's  Response
hi
u have eczema over leg
it is due to dry skin mainly
u need to apply good moisturizer cream and steroid cream
keep ur skin hydrate
drinkmore water
better to consult dermatologist
Answered: Mon, 30 May 2011
I find this answer helpful
  User's Response
hi rene
welcome to health care magic
Hyperpigmentation is a type of skin darkening that occurs when certain skin cells release more pigment (dark color). Hyperpigmentation can be the symptom of some severe diseases and any such symptoms require prompt professional medical investigation.u need to under go some test to confirm diagnosis so consult near by dermatologist or experienced homeopath.
good luck bye
Answered: Mon, 30 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor